Alert archive / New Jersey / Special Marine Warnings in 2015
Special Marine Warning 63, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Sep 10, 2015, 6:35 AM EDT. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2015, 6:35 AM EDT (10:35 UTC)
- Expired
- Sep 10, 2015, 7:30 AM EDT
- In force
- 55 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Philadelphia radar (KDIX), 75 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 10.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1113 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
100 WHUS51 KPHI 101035 SMWPHI ANZ451-452-471-472-101130- /O.NEW.KPHI.MA.W.0063.150910T1035Z-150910T1130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SPECIAL MARINE WARNING NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 635 AM EDT THU SEP 10 2015 THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A * SPECIAL MARINE WARNING FOR... COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM... COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM... WATERS FROM LITTLE EGG INLET NJ TO GREAT EGG INLET NJ OUT 20 TO 40 NMY FROM 20 TO 40 NM... WATERS FROM MANASQUAN INLET NJ TO LITTLE EGG INLET NJ OUT 20 TO 40 NM... * UNTIL 730 AM EDT * AT 634 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM... CAPABLE OF PRODUCING WINDS 34 KNOTS OR GREATER...LOCATED OVER ATLANTIC CITY REEF...MOVING NORTHEAST AT 15 KNOTS. * LOCATIONS IMPACTED INCLUDE... GREAT EGG REEF AND ATLANTIC CITY REEF. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING... AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL THIS STORM PASSES. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED METAL OBJECTS. && LAT...LON 3914 7414 3926 7447 3960 7405 3942 7374 TIME...MOT...LOC 1034Z 230DEG 17KT 3926 7422 $$ MEOLA
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Sep 10, 3:57 AM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Sep 10, 3:57 AM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 357 AM EDT THU SEP 10 2015 .SYNOPSIS... AN AREA OF LOW PRESSURE WILL DEVELOP TO OUR SOUTHWEST ALONG THE FRONTAL BOUNDARY TO OUR SOUTH THIS MORNING, MOVING OFF TO NORTHEAST TONIGHT. WEAK HIGH PRESSURE WILL BRIEFLY PUSH INTO THE AREA ON FRIDAY. ANOTHER LOW PRESSURE SYSTEM DEVELOPS OVER THE SOUTHEASTERN UNITED STATES ON SATURDAY. THIS LOW WILL PUSH NORTHWARD THROUGH THE WEEKEND, BRINGING UNSETTLED WEATHER TO OUR AREA. HIGH PRESSURE WILL THEN BUILD IN FROM THE SOUTH ON MONDAY, PERSISTING THROUGH THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A FRONTAL BOUNDARY IS SLOWLY SLIDING SOUTHWARD ACROSS THE AREA THIS MORNING, WHILE LOW PRESSURE IS BEGINNING TO FORM ALONG THE FRONT TO OUR SOUTHWEST. NOW THAT THE LOW IS DEVELOPING, THE FRONTAL BOUNDARY WILL BEGIN TO STALL NEAR OUR COASTAL AREAS. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THE MORNING DUE TO INSTABILITY ACROSS THE AREA AND LIFT FROM THE FRONT. HOWEVER, WE EXPECT MORE WIDESPREAD SHOWERS AND THUNDERSTORMS TO DEVELOP LATER THIS MORNING INTO THIS AFTERNOON AS STRONGER VORTICITY FROM THE TROUGH ALOFT MOVES ACROSS THE AREA. PW VALUES REMAIN AROUND 2 INCHES THROUGH TODAY, SO THERE WILL BE PERIODS OF HEAVY RAINFALL WITH SOME SHOWERS AND THUNDERSTORMS. WE ARE EXPECTING 1-2 INCHES ACROSS MUCH OF THE AREA, BUT SINCE IT'S BEEN SO DRY LATELY, FLASH FLOOD GUIDANCE IS QUITE HIGH. SO WE WILL NOT ISSUE A FLASH FLOOD WATCH AT THIS TIME. WE CAN STILL EXPECT URBAN AND POOR DRAINAGE TYPE FLOODING WITH THE RUNOFF WITH ANY HEAVY RAIN. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/... RAINFALL WILL BE ONGOING ACROSS MUCH OF THE AREA THIS EVENING AS THE FRONTAL BOUNDARY AND LOW WILL BE DRIFTING EAST OF THE AREA. AS THE LOW PASSES FARTHER EAST OF THE AREA OVERNIGHT, SHOWERS WILL BEGIN TAPERING OFF FROM SOUTHWEST TO NORTHEAST, BUT CLOUDS WILL REMAIN ACROSS THE AREA THROUGH THE NIGHT && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... THE EXTENDED STARTS OFF UNSETTLED AS A COUPLE OF SYSTEMS IMPACT OUR AREA THROUGH THE WEEKEND. DRIER WEATHER RETURNS AS HIGH PRESSURE BUILDS IN FROM THE WEST FOR MUCH OF NEXT WEEK. THE LOW THAT AFFECTS OUR AREA TODAY WILL QUICKLY HIGH TAIL IT OUT OF THE AREA AND HEAD TOWARDS NEW ENGLAND AND THE CANADIAN MARITIMES ON FRIDAY. WE SHOULD SEE THINGS CLEARING OUT WITH A FEW LINGERING SHOWERS, MAINLY THE NORTHERN AND EASTERN AREAS BUT FOR THE MOST PART WE SHOULD BE DRY FOR FRIDAY. HOWEVER, JUST BECAUSE THE LOW PULLS AWAY, DOESN'T MEAN EVERYTHING WILL CLEAR QUICKLY. WE WILL LIKELY STILL HAVE SOMEWHAT OF A NORTHERLY FLOW ACROSS THE REGION. THIS WILL RESULT IN CLOUDIER SKIES, ESPECIALLY ACROSS OUR EASTERN AREAS. A LOW PRESSURE SYSTEM STARTS TO DEVELOP TO OUR SOUTHWEST ON FRIDAY AND MOVES NORTHWARDS AFFECTING OUR REGION OVER THE WEEKEND. THE LOW PUSHES UP INTO CENTRAL PENNSYLVANIA AND THEN GETS A GOOD SHOVE TO OUR NORTH AS STRONG HIGH PRESSURE BUILDS UP FROM THE SOUTH FOR MUCH OF THE UPCOMING WEEK. SHOWERS AND THUNDERSTORMS WILL BE AROUND THE REGION BUT WE SHOULD START TO DRY OUT AGAIN AROUND MONDAY AS THE HIGH BUILDS NORTHWARDS AND THEN REMAIN DRY THROUGH THE WEEK. HEAVY RAIN WILL BE A THREAT AND EXPECT HIGHEST AMOUNTS TO OCCUR OVER OUR NORTHWESTERN AREAS. TEMPERATURES WILL BE MUCH CLOSER TO NORMAL THROUGH THE PERIOD WITH HIGHS IN THE 70S/80S AND LOWS IN THE 50S/60S, COOLER NIGHTS AS WE HEAD INTO THE NEW WEEK. SUNDAY AND MONDAY LOOK TO BE THE COOLEST DAYS OF THE WEEK ACROSS OUR REGION. && .AVIATION /08Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. CONDITIONS VARY ACROSS TAF SITES EARLY THIS MORNING, WHILE SCATTERED SHOWERS, AND A FEW THUNDERSTORMS ARE MOVING ACROSS THE AREA. AREAS NEAR THE FRONTAL BOUNDARY ARE GENERALLY MVFR, WHILE AREAS ON EITHER SIDE ARE VFR. CONDITIONS ARE EXPECTED TO DIMINISH THROUGH THE DAY AS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AS A FRONTAL BOUNDARY STALLS ACROSS THE AREA AND AN AREA OF LOW PRESSURE MOVES ALONG THIS BOUNDARY. MVFR AND IFR CONDITIONS ARE EXPECTED TO RETURN TO MANY TAF SITES THROUGH DAYBREAK, WITH LOWER CONDITIONS SPREADING EVERYWHERE THROUGH THE DAY AS RAIN OVERSPREADS THE AREA. THE RAIN WILL CONTINUE THROUGH THE DAY INTO THIS EVENING, BEFORE TAPERING OFF AS THE LOW PRESSURE AND FRONTAL SYSTEM MOVE EAST OF THE AREA. ONCE THE RAIN ENDS THIS EVENING, WE EXPECT LOW STRATUS AND TO THE TAF SITES OVERNIGHT. THERE MAY BE ENOUGH OF A BREEZE OVERNIGHT TO PREVENT MUCH FOG FROM FORMING. WINDS WILL SHIFT FROM THE SOUTH, TO THE WEST, THEN NORTH AND NORTHEAST AS THE FRONT AND LOW DRIFT ACROSS THE AREA. OUTLOOK... FRIDAY THROUGH SUNDAY...CLEARING CONDITIONS WITH MAINLY VFR CONDITIONS EXPECTED THROUGH THE WEEKEND. SHOWERS AND THUNDERSTORMS WITH POSSIBLE MVFR/IFR CONDITIONS ARE POSSIBLE. MONDAY...MAINLY VFR CONDITIONS EXPECTED. && .MARINE... A FRONTAL BOUNDARY WILL STALL ALONG THE COASTS OF NEW JERSEY AND DELAWARE TODAY, WHILE AN AREA OF LOW PRESSURE DEVELOPS ALONG THE BOUNDARY. THIS LOW WILL DRIFT OVER THE WATERS THIS EVENING AND MOVE NORTHEAST THROUGH THE NIGHT, PULLING THE FRONTAL BOUNDARY WITH IT. WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS, WHILE SEAS REMAIN BELOW ADVISORY LEVELS AS WELL. WIND DIRECTION WILL BE HIGHLY VARIABLE LATER TODAY INTO TONIGHT AS THE LOW AND FRONT MOVE ACROSS THE AREA. OUTLOOK... FRIDAY THROUGH SUNDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE ON THE AREA WATERS. SEAS WILL REMAIN AROUND 2 TO 4 FEET THROUGH THE WEEKEND. SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH THIS PERIOD, WHICH MAY CAUSE HIGHER WINDS AND SEAS TO OCCUR. MONDAY...HIGH PRESSURE WILL BUILD IN BEHIND A DEPARTING LOW PRESSURE SYSTEM. THE TIGHT GRADIENT BETWEEN THESE SYSTEMS WILL ALLOW FOR WESTERLY WINDS TO BECOME GUSTY, GUSTING NEAR 25 KNOTS. SEAS WILL ALSO INCREASE BUT ARE EXPECTED TO REMAIN BELOW 5 FEET AT THIS TIME. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR A PERIOD OF TIME ON MONDAY. && .RIP CURRENTS... WHILE A LOW OR LOW ENHANCED RISK OF RIP CURRENTS IS EXPECTED THU- FRI, THE RISK MAY INCREASE TO MODERATE LATE SATURDAY OR SUNDAY WITH A DEVELOPING 4 FOOT SHORT PERIOD SOUTHERLY SWELL. WIND DIRECTION WILL BE THE DETERMINING FACTOR. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...MEOLA NEAR TERM...ROBERTSON SHORT TERM...ROBERTSON LONG TERM...MEOLA AVIATION...ROBERTSON/MEOLA MARINE...ROBERTSON/MEOLA RIP CURRENTS...
Hazardous weather outlook, Sep 10, 4:17 AM EDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 417 AM EDT THU SEP 10 2015 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-110830- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 417 AM EDT THU SEP 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN MAY LEAD TO FLOODING IN URBAN, POOR DRAINAGE, AND LOW LYING AREAS TODAY INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-110830- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 417 AM EDT THU SEP 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN MAY LEAD TO FLOODING IN URBAN, POOR DRAINAGE, AND LOW LYING AREAS TODAY INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-110830- DELAWARE BEACHES- 417 AM EDT THU SEP 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN MAY LEAD TO FLOODING IN URBAN, POOR DRAINAGE, AND LOW LYING AREAS TODAY INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-110830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 417 AM EDT THU SEP 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 10, 4:46 AM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
446 AM EDT THU SEP 10 2015
DEZ001-002-MDZ008-012-NJZ010-012>021-027-PAZ070-071-101-102-104-106-
101045-
KENT-NEW CASTLE-CECIL-KENT-OCEAN-SALEM-SOMERSET-EASTERN
MONMOUTH-CUMBERLAND-WESTERN MONMOUTH-SOUTHEASTERN
BURLINGTON-MIDDLESEX-NORTHWESTERN
BURLINGTON-MERCER-GLOUCESTER-CAMDEN-WESTERN
CHESTER-PHILADELPHIA-EASTERN MONTGOMERY-LOWER BUCKS-EASTERN
CHESTER-DELAWARE-
446 AM EDT THU SEP 10 2015
... AN AREA OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN AND GUSTY
WINDS WILL AFFECT PARTS OF THE REGION THIS MORNING...
THROUGH THIS MORNING...
AT 437 AM EDT...AN AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS
LOCATED ACROSS SOUTHEASTERN PENNSYLVANIA AND SOUTHERN NEW JERSEY
THIS MORNING WERE MOVING NORTHEAST AT 20 MPH. ANOTHER CLUSTER OF
SHOWERS AND THUNDERSTORMS IS MOVING NORTHEASTWARD THROUGH NORTHERN
MARYLAND AND NORTHERN DELAWARE AT AROUND 20 MPH.
VERY HEAVY RAIN AND WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE
STORMS. IF TRAVELING DURING THE MORNING COMMUTE, ALLOW FOR EXTRA
TIME AS VISIBILITIES MAY DROP QUICKLY IN HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...TOMS RIVER...TRENTON...CAMDEN...WILMINGTON...
VINELAND...NEW BRUNSWICK...PERTH AMBOY...NEWARK...LONG BRANCH...WEST
CHESTER...ASBURY PARK...ELKTON...GLOUCESTER CITY...SOMERSET...
EDISON...LAKEWOOD...CALVERT...MIDDLETOWN AND OLD BRIDGE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4016 7402 3951 7513 3941 7544 3972 7551
3937 7553 3915 7628 3952 7598 3972 7623
3990 7599 4035 7486 4064 7443 4064 7442
4060 7446 4060 7421 4047 7427 4042 7401
4043 7400 4048 7402 4048 7401 4047 7399
TIME...MOT...LOC 0837Z 230DEG 20KT 4005 7494
MEOLAThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 4:46 AM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 1 more | 119 min |
| Sep 10, 6:40 AM EDT | Special Weather Statement | PHI | Atlantic | 65 min |
| Sep 10, 7:23 AM EDT | Special Marine Warning | PHI | 67 min | |
| Sep 10, 12:02 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 4 hr |
| Sep 10, 12:34 PM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Mercer, Salem | 6 hr |
| Sep 10, 3:29 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Somerset | 3 hr |
| Sep 10, 4:14 PM EDT | Areal Flood Advisory | PHI | Warren | 3 hr |
| Sep 10, 2:15 PM EDT | Areal Flood Warning | PHI | Philadelphia | 3 hr |
| Sep 10, 3:22 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 3 hr |
| Sep 10, 3:49 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 3 hr |
| Sep 10, 6:19 PM EDT | Flash Flood Warning | PHI | Chester, Montgomery | 116 min |
| Sep 9, 11:03 PM EDT | Special Weather Statement | PHI | Caroline | 27 min |
| Sep 10, 12:17 PM EDT | Areal Flood Advisory | PHI | Caroline | 4 hr |
| Sep 10, 3:34 PM EDT | Special Weather Statement | PHI | Queen Anne's, Talbot | 56 min |
Nearby
Special Marine Warnings in New Jersey, 2015Every special marine warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.